# SDR MALA954678

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Panel 143cz
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION IN BNA, MAINTENANCE FOUND A BROKEN WIRE IN THE FLOOR PATH LIGHTING LOCATED AT FLOOR PANEL 143CZ.  THE WIRE WAS REPAIRED IAW WM 33-51-00.  SYSTEM OPERATED SATISFACTORILY.  (M)
